[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]


Had a strange experience yesterday.

I woke up with BG at 264 went down to 177 2 hours later. Decided to drive the 
mile to school that I normally walk. As I was walking into the building I 
felt a sharp pain in my abmn and felt my infusion set rip out. At this point 
I was going to get to class right on time. For some reason I didnt bring an 
insulin pen that is usually in my bag for moments like these. I sat through a 
60 min  class feeling like I was going into DKA. I tend to get low in the 
morning, so I am careful about not giving too much insulin. Thankfully I 
drove because I was able to rush home and change sites. I checked my BG and 
it was 242. I went back to school for my next hour long class. Felt horrible 
the whole time, like I was running in the 500s+. Got home and threw up. I was 
spilling ketones as well. I had to miss my night class because I finally got 
my BG down but ended up low and as soon as it would get back to normal range 
i would go low again. Needless to say I felt awful. I woke up this morning at 
167 and boluses .5 units which will get me down to around 100. My question is 
this: Is it normal to go into DKA with BGs going no higher than 264? I never 
have before, everytime I have its been a whole lot higher.

dxd age 7 1988 pump 6/92-6/00 (MM506/507) 8/12/02 Paradigm
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml